Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Cobordism and the nonfinite homotopy type of some diffeomorphism groups
HTML articles powered by AMS MathViewer

by Daniel S. Chess PDF
Proc. Amer. Math. Soc. 89 (1983), 743-745 Request permission

Abstract:

Unoriented cobordism, a geometric construction, and a theorem of Browder on finite $H$-spaces are used to give new examples of manifolds whose diffeomorphism groups have identity component of nonfinite homotopy type.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57R50, 57R75
  • Retrieve articles in all journals with MSC: 57R50, 57R75
Additional Information
  • © Copyright 1983 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 89 (1983), 743-745
  • MSC: Primary 57R50; Secondary 57R75
  • DOI: https://doi.org/10.1090/S0002-9939-1983-0719009-3
  • MathSciNet review: 719009